# SDR CA980908041

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gearbox
- Part number: AEH6333002
- Condition: Failed
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CLOSING REAR LEFT PASSENGER DOOR, LOUD NOISE WAS HEARD AND DOOR STOPPED MOVING.  GEARBOX BROKEN, COUNTER-BALANCE CASING UNRIVETED, AND FLEX DRIVE BOTH ENDS UNSWAGED.  REPAIRED, PARTS REPLACED.
